# SDR CALA2018041601168

- Difficulty date: April 16, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N33132
- Make and model: Boeing 757224
- Aircraft serial: 29281
- Aircraft time: 78,822 hours, 17,105 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: BR2013P7572CO5
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A SERVICE CHECK, SEAT 4B FWD EMERGENCY LIGHT INOPERATIVE.   FOUND THE CONNECTOR LOOSE IAW DRAWING BR2013-P-7572CO-5.  SECURED THE CONNECTOR. CHECKED GOOD.
